Journal of Symbolic Logic

Review: A. J. Wilkie, Model Completeness Results for Expansions of the Ordered Field of Real Numbers by Restricted Pfaffian Functions and the Exponential Function

Charles Steinhorn

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 910-913.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745822

JSTOR
links.jstor.org

Citation

Steinhorn, Charles. Review: A. J. Wilkie, Model Completeness Results for Expansions of the Ordered Field of Real Numbers by Restricted Pfaffian Functions and the Exponential Function. J. Symbolic Logic 64 (1999), no. 2, 910--913. https://projecteuclid.org/euclid.jsl/1183745822


Export citation